Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 13, NWS Shreveport, LA

March 28, 20095 counties in Texas

NWS Shreveport, LA issued this river flood warning at Mar 28, 2009, 9:06 PM CDT for 5 counties in Texas. It took effect at Mar 29, 2009, 4:00 AM CDT. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 9:06 PM CDT (02:06 UTC)
In effect from
Mar 29, 2009, 4:00 AM CDT
Expired
Apr 4, 2009, 9:12 AM CDT
In force
6 days
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Nacogdoches County, TX, Panola County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 88 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Attoyac Bayou near Chireno (ATBT2). The gauge peaked at 16.07 ft at Mar 29, 2009, 9:00 PM CDT.

actionminormoderate152003/2903/3003/3104/0104/0204/0304/0404/05
Action stage
13.5 ft
Minor stage
14 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08038000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KSHV 290206
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
906 PM CDT SAT MAR 28 2009

TXC347-365-401-405-419-300206-
/O.NEW.KSHV.FL.W.0013.090329T0900Z-090330T1200Z/
/ATBT2.1.ER.090329T0900Z.090329T1200Z.090329T1800Z.NO/
906 PM CDT SAT MAR 28 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ATTOYAC BAYOU NEAR CHIRENO.
* FROM LATE TONIGHT TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:30 PM SATURDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 14.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.

$$
9 follow-up statements
000 
WGUS84 KSHV 291438
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
938 AM CDT SUN MAR 29 2009

TXC005-073-347-301438-
/O.EXT.KSHV.FL.W.0009.000000T0000Z-000000T0000Z/
/LUFT2.1.ER.090403T1200Z.090327T1329Z.000000T0000Z.NO/
938 AM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE ANGELINA RIVER NEAR LUFKIN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM SUNDAY THE ESTIMATED STAGE WAS 10.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER IS AT CREST AND WILL SLOWLY FALL BELOW
  FLOOD STAGE TOMORROW MORNING. 

$$

TXC347-365-401-405-419-301437-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-090331T1800Z/
/ATBT2.1.ER.090329T0600Z.090330T0000Z.090331T0000Z.NO/
938 AM CDT SUN MAR 29 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SUNDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.

$$
000 
WGUS84 KSHV 291604
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1104 AM CDT SUN MAR 29 2009

TXC347-365-401-405-419-301604-
/O.CON.KSHV.FL.W.0013.000000T0000Z-090331T1800Z/
/ATBT2.1.ER.090329T0600Z.090330T0000Z.090331T0000Z.NO/
1104 AM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.


$$
000 
WGUS84 KSHV 300140
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
840 PM CDT SUN MAR 29 2009

TXC347-365-401-405-419-310140-
/O.CON.KSHV.FL.W.0013.000000T0000Z-090331T1800Z/
/ATBT2.1.ER.090329T0600Z.090330T0030Z.090331T0000Z.NO/
840 PM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 16.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.

$$
000 
WGUS84 KSHV 301526
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CDT MON MAR 30 2009

TXC347-365-401-405-419-311526-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-090401T0320Z/
/ATBT2.1.ER.090329T0600Z.090330T0130Z.090331T0920Z.NO/
1026 AM CDT MON MAR 30 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 AM MONDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.

$$
000 
WGUS84 KSHV 311315
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 AM CDT TUE MAR 31 2009

TXC347-365-401-405-419-011315-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-000000T0000Z/
/ATBT2.1.ER.090329T0600Z.090403T0600Z.000000T0000Z.NO/
815 AM CDT TUE MAR 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM TUESDAY...THE STAGE WAS 15.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...DUE TO RECENT RAINFALL DURING THIS TUESDAY 
  MORNING...EXPECT A SLIGHT RISE TO NEAR 16.5 FEET TO DEVELOP
  THROUGH FRIDAY MORNING.

$$
000 
WGUS84 KSHV 011353
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
853 AM CDT WED APR 01 2009

TXC005-073-347-021353-
/O.CON.KSHV.FL.W.0009.000000T0000Z-000000T0000Z/
/LUFT2.1.ER.090403T0000Z.090327T1329Z.000000T0000Z.NO/
853 AM CDT WED APR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE ANGELINA RIVER NEAR LUFKIN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM WEDNESDAY THE ESTIMATED STAGE WAS 9.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE SLOWLY RISING TO NEAR 10.5 
  FEET BY LATE SUNDAY MORNING AND THEN BEGIN FALLING.

$$

TXC347-365-401-405-419-021353-
/O.CON.KSHV.FL.W.0013.000000T0000Z-000000T0000Z/
/ATBT2.1.ER.090329T0600Z.090403T0600Z.000000T0000Z.NO/
853 AM CDT WED APR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY 
  EARLY FRIDAY MORNING AND THEN BEGIN FALLING...REMAINING ABOVE 
  FLOOD STAGE THROUGH THE WEEKEND.


$$

TXC001-073-225-021353-
/O.CON.KSHV.FL.W.0004.000000T0000Z-000000T0000Z/
/NCST2.1.ER.090314T0307Z.090319T0545Z.000000T0000Z.NO/
853 AM CDT WED APR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY THIS
  EVENING AND THEN BEGIN A SLOW FALL...REMAINING ABOVE FLOOD STAGE 
  THROUGH THE WEEKEND.


$$
000 
WGUS84 KSHV 021416
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
916 AM CDT THU APR 02 2009

TXC347-365-401-405-419-031416-
/O.CON.KSHV.FL.W.0013.000000T0000Z-000000T0000Z/
/ATBT2.1.ER.090329T0600Z.090404T1800Z.000000T0000Z.NO/
916 AM CDT THU APR 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 AM THURSDAY THE STAGE WAS 14.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...DUE TO RECENT RAINFALL...EXPECT A SLIGHT AND NEW
  RISE TO NEAR 16.0 FEET DURING SATURDAY.

$$
000 
WGUS84 KSHV 031409
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
909 AM CDT FRI APR 03 2009

TXC347-365-401-405-419-041409-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-090404T1500Z/
/ATBT2.1.ER.090329T0600Z.090402T1500Z.090403T2100Z.NO/
909 AM CDT FRI APR 03 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE ATTOYAC BAYOU NEAR CHIRENO TEXAS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 AM FRIDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...EXPECT ATTOYAC BAYOU TO RECEDE BELOW FLOOD STAGE
  DURING LATE THIS FRIDAY AFTERNOON.

$$
000 
WGUS84 KSHV 041412
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 AM CDT SAT APR 04 2009

TXC347-365-401-405-419-041442-
/O.CAN.KSHV.FL.W.0013.000000T0000Z-090404T1500Z/
/ATBT2.1.ER.090329T0600Z.090402T1500Z.090403T2130Z.NO/
912 AM CDT SAT APR 04 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE ATTOYAC BAYOU NEAR CHIRENO.
* AT 8:30 AM SATURDAY THE STAGE WAS 13.3 FEET. 
* FELL BELOW FLOOD STAGE AT 4:30 PM FRIDAY.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.8 FEET BY TOMORROW
  MORNING.  THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS FLOOD EVENT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 28, 7:38 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Mar 28, 7:38 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
738 PM CDT SAT MAR 28 2009

.DISCUSSION...
QUICK UPDATE FOR LAKE WORDING...A MID EVENING UPDATE MAY BE FORTH COMING.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  51  36  66  45  74 /  10   0   0   0  10
MLU  55  38  64  39  72 /  10   0   0   0   0
DEQ  42  29  63  37  71 /  30  10   0   0  10
TXK  46  33  64  45  72 /  20   0   0   0  10
ELD  48  34  64  38  72 /  10   0   0   0   0
TYR  50  33  67  50  75 /  10   0   0   0  10
GGG  50  33  66  46  74 /  10   0   0   0  10
LFK  57  33  69  47  75 /   0   0   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY FOR THE
     FOLLOWING ZONES: ARZ050-051-059.

LA...NONE.
OK...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY FOR THE
     FOLLOWING ZONES: OKZ077.

TX...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY FOR THE
     FOLLOWING ZONES: TXZ096-108>111-124.

&&

24
Hazardous weather outlook, Mar 28, 12:00 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT MAR 28 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-291100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SAT MAR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A MIXTURE OF LIGHT RAIN AND SNOW WILL BE POSSIBLE THIS AFTERNOON
ACROSS MCCURTAIN COUNTY OKLAHOMA AND ADJACENT SECTIONS OF SOUTHWEST
ARKANSAS...MAINLY NORTHWEST OF A FOREMAN TO NASHVILLE LINE.
HOWEVER...NO SNOW ACCUMULATIONS ARE EXPECTED...AS SURFACE
TEMPERATURES WILL REMAIN WELL ABOVE FREEZING. IN ADDITION...STRONG
WESTERLY WINDS OF 15 TO 25 MPH...GUSTING TO NEAR 35 MPH AT TIMES...
CAN BE EXPECTED AREAWIDE AS A TIGHT PRESSURE GRADIENT REMAINS IN
PLACE BEHIND A STRONG UPPER LEVEL STORM SYSTEM WHICH WILL REMAIN
OVER SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS THIS AFTERNOON.
HOWEVER...WINDS ARE EXPECTED TO RELAX SOME THIS EVENING.

A LIGHT FREEZE WILL BE POSSIBLE TONIGHT ACROSS PORTIONS OF NORTHEAST
TEXAS...SOUTHEAST OKLAHOMA...AND ADJACENT SECTIONS OF SOUTHWEST
ARKANSAS...AS WINDS SUBSIDE AND WRAP AROUND CLOUD COVER DEPARTS THE
AREA THIS EVENING. PREPARATIONS SHOULD BE MADE TO PROTECT TENDER
VEGETATION THAT WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT
AND TUESDAY ACROSS THE FOUR STATE REGION...AHEAD OF THE NEXT COLD
FRONT AND ASSOCIATED UPPER LEVEL TROUGH TO PROGRESS SOUTHEAST
THROUGH THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY. A MARGINAL
SEVERE WEATHER THREAT WILL BE POSSIBLE WITH THIS SYSTEM MONDAY NIGHT
AND TUESDAY...WITH THE THREAT DIMINISHING FROM NORTHWEST TO
SOUTHEAST TUESDAY.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...WILL NOT BE NEEDED THIS AFTERNOON OR
TONIGHT.

15

In the hours before

Special weather statement, Mar 28, 4:18 PM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
418 PM CDT SAT MAR 28 2009

ARZ060-061-070>073-TXZ097-112-125-126-136>138-149>153-165>167-
290900-
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-BOWIE-CASS-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...HOPE...PRESCOTT...TEXARKANA...
LEWISVILLE...MAGNOLIA...EL DORADO...ATLANTA...GILMER...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON...
CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
418 PM CDT SAT MAR 28 2009

...AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT ACROSS ALL OF EAST
TEXAS AND SOUTHWEST ARKANSAS...

A POWERFUL UPPER LEVEL STORM SYSTEM WILL BE DEPARTING THE REGION
THIS EVENING...WITH THE WRAP AROUND CLOUDINESS EXITING THE AREA
FROM WEST TO EAST TONIGHT. MEANWHILE...GUSTY WEST WINDS WILL ALSO
BEGIN TO RELAX TONIGHT WITH THE DEPARTURE OF THIS STORM
SYSTEM...AND AS SURFACE HIGH PRESSURE BEGINS TO BUILD SOUTHEAST
INTO CENTRAL TEXAS. ONCE THE CLOUDS EXIT THE AREA AND WINDS
SUBSIDE...TEMPERATURES WILL QUICKLY FALL INTO THE LOWER AND MID
30S ACROSS MUCH OF EAST TEXAS AND SOUTHWEST ARKANSAS...RESULTING
IN AREAS OF FROST DEVELOPING LATE.

ALTHOUGH WIDESPREAD FREEZING TEMPERATURES ARE NOT EXPECTED LATE
TONIGHT...SOME OF THE MORE PROTECTED LOCATIONS COULD STILL
EXPERIENCE A BRIEF FREEZE SUNDAY MORNING. THUS...RESIDENTS SHOULD
TAKE EXTRA PRECAUTIONS TO PROTECT TENDER VEGETATION THAT WILL BE
SUSCEPTIBLE TO THESE COLD TEMPERATURES.

15
Local storm report, Mar 28, 9:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
902 PM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     5 W WEST MONROE         32.51N 92.23W
03/27/2009                   OUACHITA           LA   NWS EMPLOYEE

            SEVERAL PINE TREES WHERE SNAPPED ALONG INTERSTATE 20
            ABOUT 2 MILES WEST OF WELL RD.

&&

18

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 3:28 PM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more28 hr

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.